MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD TEXIUM EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 70001B-07T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd extension texium set was leaking.The following information was received by the initial reporter with the following verbatim: it was reported by customer that multiple leakage incidents have been reported with this specific infusion set.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
H10: the customer reported multiple instances of leakage and returned one photo of material 70001b-07t.The lot number for the affected product is not confirmed, but the customer reported the lot they have in stock is #25095250.Upon examination of the photo provided, the complaint of leakage was unable to be confirmed.The location of the failure, pointing to the male luer and texium connection point, was confirmed.There are no physical samples for investigation.Although we could not confirm the reported failure, a trend has been identified, and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.The lot number for the affected product is not confirmed, but the customer reported the lot they have in stock is #25095250.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD TEXIUM EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24675645
Report Number9616066-2026-00759
Device Sequence Number16042406
Product Code FPA
UDI-Device Identifier10885403240997
UDI-Public(01)10885403240997
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number70001B-07T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown